MAUDE Adverse Event Report: MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37642
Medical Device Problem Codes Failure to Interrogate (1332); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the programmer (serial no.(b)(4)) found no significant anomaly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a patient with an implantable neurostimulator (ins) for parkinson¿s dual and movement disorders.It was reported there was poor communication on/with the programmer unit.The patient stated that it appeared the programmer antenna was not working anymore because they could not connect to their ins while using the programmer with the antenna plugged in.There was no telemetry with the antenna attached.The patient stated they could connect just fine when the antenna was disconnected.No patient symptoms or harm were reported in the event.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow up information received from the patient reported that the replacement programmer resolved the telemetry issue.There were no further complications reported or anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7162342
Report Number2182208-2018-00001
Device Sequence Number13788160
Product Code MHY
UDI-Device Identifier00643169273450
UDI-Public00643169273450
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37642
Device Catalogue Number37642
Device Lot NumberNJZ149255N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight111